# SDR UHLA2012122900421

- Difficulty date: December 29, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,096 hours, 14,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RT FF SEAT TRACK AROUND FASTENERS AT CROSS TIES ON FRAMES 14 AND 17.  REMOVED AND REPLACED RT FF SEAT TRACK BEAM IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-43-01, AND 51-43-02.
